Alert archive / Ohio / Flash Flood Warnings in 2016
Flash Flood Warning 12, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 23, 2016, 12:44 AM EDT for Auglaize County, Hardin County, Ohio. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2016, 12:44 AM EDT (04:44 UTC)
- Expired
- Jun 23, 2016, 4:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Auglaize County, OH, Hardin County, OH
The radar
The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 1:10 AM EDT | FLASH FLOOD | 1 Sse Kenton, OH | WATER UP TO DOOR OF BUSINESS, AND VARIOUS COUNTY ROADS COVERED BY WATER. |
| Jun 23, 3:30 AM EDT | FLASH FLOOD | 2 Ese Silver Creek, OH | STATE ROUTE 31 CLOSED AT COUNTY ROAD 200 DUW TO HIGH WATER. OTHER ROADS IN COUNTY ALSO CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
993
WGUS51 KILN 230444
FFWILN
OHC011-065-230845-
/O.NEW.KILN.FF.W.0012.160623T0444Z-160623T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1244 AM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
HARDIN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 445 AM EDT.
* AT 1244 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 2 INCHES
POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KENTON...ADA...FOREST...DUNKIRK...ALGER...WAYNESFIELD...
BLANCHARD...ROUNDHEAD...MOUNT VICTORY...MCGUFFEY...RIDGEWAY...
PATTERSON...HEPBURN...PFEIFFER...
STATE ROUTE 195 AT STATE ROUTE 235...MENTZER...NEW HAMPSHIRE...
HUNTERSVILLE...SILVER CREEK AND GRANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
4069 8342 4050 8342 4053 8388 4054 8388
4053 8403 4064 8403 4065 8388 4082 8388
$$
KCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 9:17 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 22, 9:17 PM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
917 PM EDT WED JUN 22 2016
.SYNOPSIS...
A strong warm front draped across the Ohio Valley will team up
with a strong weather disturbance to bring several waves of
showers and thunderstorms to the area tonight and Thursday.
Damaging wind gusts and flash flooding may affect portions of the
Ohio Valley by the time a cold front swings through the area later
Thursday afternoon and evening bringing the storms to an end. The
weekend will start dry and warm and end up with a threat of
showers and storms and quite humid by Sunday evening.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Evening update centered on using the 22z HRRR run to map out the
evolution of the storms developing tonight. It was the only model
that seems to capture the precipitation running along the warm front
extending nw from KILN towards southern Lake Michigan. Used this
through about 6z and blended in to the previous forecast at 9z.
Temperatures were raised in the hourly to account for the increasing
warm air intrusion sw of and behind the warm front. Overall min
temps were dropped a degree or two to account for rain-cooled air
and it may even go lower into the middle 60s with some of the more
intense thunderstorm activity expected later tonight.
Previous discussion follows -
A great deal of time was spent on tonight with potentially
significant/high-impact weather seeming more and more likely for the
WFO ILN forecast area. Readers of this discussion are also
encouraged to read latest outlooks and discussions from WPC/SPC for
attendant detailed severe weather and heavy rain threats on a a
broader scale.
Relied heavily on 3-4km resolution data for tonight's
forecast...particularly the more recent runs of ESRL Experimental
HRRR...the 22.12z HIRES-W-ARW window...and 22.00Z/22.12Z NSSL-WRF.
Think 22.12z NAM is okay but am not liking farther north solutions
given poor handling how far west/south the current baroclinic
zone is in observational data vs. what is being forecast.
Through about 02z...expecting weather to be largely non-
severe/non- significant. There is a little concern that as warm
front lifts toward us through the evening and low level jet comes
up a bit...that isolated/scattered elevated storms may pop on the
early side (8-10 PM) across sern IND/swrn OH/nrn KY. A low
probability likelihood...but if these storms were to pop there is
ample elevated instby and shear for a marginal wind/hail threat.
Most likely/most probable scenario /if there is one given still a
lot of detail differences among numerous CAMs/ is for explosive
supercellular storm development ~00Z in nrn IL...moving rapidly
east/southeast and congealing into a linear MCS /with embedded
supercell structures/. This is where recent runs of CAMs are key
because it would seem apex of sig severe wx /including high-end
damaging wind and embedded mesovortices/ would tend to favor
diving into/toward strongest feed on low level flow/instby. Have a
feeling /given where this boundary is at right now/ that sig
severe threat and higher-end severe weather will evolve rapidly
south/east from northern IN into western OH and perhaps even west
of that /which many runs of experimental NAM Rapid Refresh Conus
Nest has been showing/. If this were to happen...the actual bulk
of sig wind/sig severe could occur west of forecast area...but
threat/duration of strong storms in warm-advection/extreme
moisture transport would greatly enhance flash flood threat in ILN
CWA. However...the NAM RR Conus nest scenario is a lone wolf in
the family of CAMs showing this scenario...but makes a lot of
meteorological sense. The consensus model scenario /Hires-ARW and
experimental HRRR preferred/ is for large/severe MCS to roar
southeast along instby gradient through cntl/sw Ohio with all
modes of severe wx possible...most prominently damaging
winds...and possibility of embedded mesovortices given strong low
level shear. Significant swaths of wind damage...either via storm
outflow or along mesovortex tracks...are possible.
Discussion on hydro/flash flood threat is below.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Would like to say we are out of the woods after the MCS exits the
area...but low pressure/cold front will still be sinking south
through the CWA on Thursday. Despite veered/gusty boundary layer
flow...dew points will remain in the 70s promoting strong instby
/MLCAPE 2000 to 3500 J/kg/ with strong/deep unidirectional wnwly
flow. Storms are expected to redevelop in southern Ohio and sink
into northern KY in the afternoon...with again a severe weather
and flash flood threat. Finally taper rain chances Thursday
evening as front clears.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
High pressure will be in control through first couple of days of
fcst period. Dry conditions with a warming trend. Models have now
trended a little faster with front for Sunday and Monday. GFS is
fastest and wettest with ECMWF a little slower and slightly drier.
Will generally use a blend and bring in chc pops for late Sunday
in the west and across the fcst area Sunday night. Will trim pops
back for Monday and especially Monday night as newer model runs
pushing front south and east by Monday night. Temps a bit above
guidance for Saturday and Sunday and nearer to guidance for rest
of fcst period.
&&
.AVIATION /01Z THURSDAY THROUGH MONDAY/...
Band of showers/storms currently streaming off southern Lake
Michigan has been mostly weakening as it encounters drier low/mid
level air over Ohio. If any stronger cell happens to hold
together, current trajectory would have them impacting KCMH/KLCK,
but left them out of TAFs due to lower likelihood. Other concern
for this evening is the possibility of some pop up showers/storms
out ahead of a warm front to our west. Probability of this
occurring is also low enough to leave out of the TAFs, but a few
hi-res models do suggest the possibility.
A complex of strong thunderstorms is developing across northern
Illinois and will be the main concern later tonight. Latest hi-res
models continue to differ with regard to exact path and speed
these storms will travel, but would expect them to dive southeast
along a warm front and instability gradient currently stretching
from south of Chicago to Indy to south of Cincinnati. If the
storms merge into a healthy line, gusts could easily reach if not
exceed 50 knots, but was more conservative with tempo gusts at
this time. Torrential rainfall could lead to tempo IFR or perhaps
LIFR vsbys. The main line of storms will likely push through the
TAF sites within the span of an hour or two, but have hung on to
TSRA and VCTS a little longer for possible lingering storms. Aside
from the storms, a developing low level jet over southern Ohio and
northern Kentucky will result in marginal LLWS between 06-12Z with
0-2km shear on the order of 30-40 knots. Does not appear strong
enough to include in TAFs, but it may be borderline at the
southern terminals.
There is lower confidence in ceiling height once the storms depart
late tonight into Thursday morning, but an MVFR deck will be
possible, particularly at KDAY. A cold front will drop south
across the area during the day on Thursday and will serve as the
focus for scattered shower/storm development mainly in the
afternoon. Have gone with VCTS beginning around 16-17Z through
early evening. Winds will shift to the WNW during the day with
gusts around 20 knots possible.
OUTLOOK...Thunderstorms will be possible Sunday night into
Monday.
&&
.HYDROLOGY...
Expanded flash flood watch south by a tier or two of counties to
account for latest runs of the HRRR indicating the potential for
heavy rain in these areas. Warm advection ahead of the main severe
MCS should initiate storm development before it crosses. Storm
mergers ahead of and along the larger-scale MCS will combine to
create longer rainfall duration. Anomalous PWAT approaching 2.0"
near the boundary...and extremely strong moisture flux anomalies
on the nose of the inbound low level jet will increase the risk
for very heavy rainfall. Flash flood guidance is not particularly
low across Ohio...but rainfall rates will overwhelm any dry soils.
Also...redevelopment of storms on Thursday afternoon may bring
another round of threat...so have the watch continuing into and
through the day on Thursday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Thursday afternoon for OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through Thursday afternoon for KYZ099-100.
IN...Flash Flood Watch through Thursday afternoon for INZ050-058-
059-066.
&&
SYNOPSIS...Binau
NEAR TERM...Binau/Franks
SHORT TERM...Binau
LONG TERM...Padgett
AVIATION...Kurz
HYDROLOGY...Franks/KCHazardous weather outlook, Jun 22, 9:08 PM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 908 PM EDT WED JUN 22 2016 INZ050-058-059-066-KYZ099-100-OHZ026-034-035-042>046-051>056-060>065- 070>074-077>082-088-240115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MASON-LEWIS-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 908 PM EDT WED JUN 22 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION TO THE THREAT FOR FLASH FLOODING...NUMEROUS TO WIDESPREAD SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN 11 PM AND 5 AM ACROSS THE AREA. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS...AND SIGNIFICANT WIND DAMAGE MAY OCCUR IN LOCALIZED AREAS. A TORNADO OR TWO IS ALSO POSSIBLE...AS WILL BE THE THREAT FOR SOME LARGE HAIL WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THE THREAT FOR SEVERE THUNDERSTORMS WILL LINGER INTO THURSDAY AFTERNOON BEFORE A COLD FRONT SWEEPS THROUGH. THE PRIMARY THREAT AGAIN WILL BE DAMAGING WINDS...AND LARGE HAIL CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. INZ073>075-080-KYZ089>098-240115- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- 908 PM EDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT BETWEEN THE HOURS OF 11 PM AND 5 AM. THE PRIMARY THREAT WILL BE DAMAGING WINDS...AND ISOLATED SIGNIFICANT WIND DAMAGE IS POSSIBLE. AN ISOLATED TORNADO AND LARGE HAIL CANNOT BE RULED OUT. GIVEN SOILS ARE WET FROM RECENT RAINS IN SOME AREAS OVER THE PAST FEW DAYS...LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH ANY STORM GIVEN EXPECTED VERY HEAVY RAINFALL RATES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE POTENTIAL FOR STRONG TO SEVERE STORMS WILL LINGER THROUGH THURSDAY AFTERNOON BEFORE A COLD FRONT SWINGS THROUGH. THE PRIMARY THREAT AGAIN WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. FRANKS/KC
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 12:18 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 42 min |
| Jun 23, 12:27 AM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jun 23, 12:41 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby, Union | 49 min |
| Jun 23, 12:46 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Union | 44 min |
| Jun 23, 12:57 AM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jun 23, 12:59 AM EDT | Areal Flood Advisory | ILN | Delaware, Hardin, Licking, Logan, Union | 3 hr |
| Jun 23, 1:14 AM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 4 hr |
| Jun 23, 1:21 AM EDT | Flash Flood Warning | ILN | Delaware, Franklin, Licking, Logan, Union | 4 hr |
| Jun 23, 1:29 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 46 min |
| Jun 23, 1:33 AM EDT | Special Weather Statement | ILN | Delaware, Franklin, Licking | 27 min |
| Jun 23, 1:35 AM EDT | Special Weather Statement | ILN | Union | 25 min |
| Jun 23, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Licking | 32 min |
| Jun 23, 1:47 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 43 min |
| Jun 23, 1:51 AM EDT | Special Weather Statement | ILN | Logan | 24 min |
| Jun 23, 2:04 AM EDT | Special Weather Statement | ILN | Delaware, Fairfield, Franklin, Licking, Logan, Union | 26 min |
| Jun 23, 2:12 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Greene, Miami, Montgomery | 33 min |
| Jun 23, 2:15 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 4 hr |
| Jun 23, 2:23 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Greene, Montgomery, Preble, Warren | 37 min |
| Jun 23, 2:32 AM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Madison, Pickaway | 28 min |
| Jun 23, 2:35 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 25 min |
| Jun 23, 2:41 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Madison, Union | 34 min |
| Jun 23, 2:50 AM EDT | Tornado Warning | ILN | Butler, Montgomery | 10 min |
| Jun 23, 2:53 AM EDT | Flash Flood Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 4 hr |
| Jun 23, 2:55 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Fayette, Greene and 7 more | 50 min |
| Jun 23, 2:57 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 33 min |
| Jun 23, 3:03 AM EDT | Tornado Warning | ILN | Clinton, Warren | 27 min |
| Jun 23, 3:15 AM EDT | Tornado Warning | ILN | Clinton | 15 min |
| Jun 23, 3:19 AM EDT | Tornado Warning | ILN | Fayette | 26 min |
| Jun 23, 3:23 AM EDT | Special Weather Statement | ILN | Hocking | 37 min |
| Jun 23, 3:25 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 3 more | 50 min |
| Jun 23, 3:45 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 36 hr |
| Jun 23, 3:55 AM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Hocking, Madison, Pickaway | 3 hr |
| Jun 23, 4:03 AM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Jun 23, 4:15 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 45 min |
| Jun 23, 4:20 AM EDT | River Flood Warning | ILN | Delaware, Franklin | 11 hr |
| Jun 23, 4:34 AM EDT | Areal Flood Warning | ILN | Hardin | 7 hr |
| Jun 23, 4:48 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 42 min |
| Jun 23, 5:03 AM EDT | Areal Flood Warning | ILN | Delaware, Franklin, Licking, Logan, Union | 9 hr |
| Jun 23, 5:17 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 43 min |
| Jun 23, 5:27 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Jun 23, 5:43 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Scioto | 47 min |
| Jun 23, 5:58 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 47 min |
| Jun 23, 6:31 AM EDT | Areal Flood Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 6 hr |
| Jun 23, 2:57 PM EDT | Special Weather Statement | ILN | Greene | 33 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | ILN | Fairfield | 26 min |
| Jun 23, 5:27 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 35 min |
| Jun 23, 5:30 PM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Jun 23, 6:08 PM EDT | Areal Flood Advisory | ILN | Highland | 3 hr |
| Jun 23, 6:17 PM EDT | Special Weather Statement | ILN | Clermont | 28 min |
| Jun 23, 6:39 PM EDT | Special Weather Statement | ILN | Scioto | 36 min |
| Jun 23, 6:43 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Jun 23, 7:10 PM EDT | Areal Flood Advisory | ILN | Adams, Brown | 2 hr |
Nearby
Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.